# SDR LR7A02033

- Difficulty date: May 7, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 33,091 hours, 19,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 37234920
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION, FOUND LT CHINE CAP CORRODED AT FS 516, LBL 60, WL 146.  REPLACED CHINE CAP FS 245 TO FS 516 IAW SRM SMP 583 51-10.
